# SDR YENA2023112701458

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 43,205 hours, 28,206 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10012492
- Part serial: 2012120019
- Condition: Failed
- Location: Wing-Anti-Ice-Rh
- Part time: 13,262 hours, 9,093 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2783, BOS-RDU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'A-I WING FAIL MULTIPLE OCCASIONS. COMPLIED WITH QRH. MESSAGE PERSIST; REMOVED AND REPLACED LH WING ANTI-ICE VALVE AND WING LH A-I PRESSURE SENSOR IAW AMM 30-11-01 AND AMM 30-11-03. RESPECTEVELY. OPS CHECK OK. OK TO CONTINUE.'
